# SDR SWI2025F01176

- Difficulty date: March 12, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 49,963 hours, 37,046 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AUDIT OF 6YR TASK CARD 57-540-504(DETAILED INSPECTION OF THE LEFT WING INBOARD FLAP HINGE BOX SUPPORT FITTING) FOUND IMPACT DAMAGE ON THE OUTBOARD SIDE OF THE AFT FITTING AT WS54.55.   REWORKED LUGS AT LEFT INBOARD FLAP HINGE BOX SUPPORT FITTING. FOUND TO BE ACCEPTABLE PER REO 670-57-21-1045 REV -- DATED 2025-04-02. COMPLIED WITH TASK CARD 51-900-1002-SKY.
